# SDR AALA20000447

- Difficulty date: March 10, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS FORWARD OF FIRST CLASS INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS FORWARD OF FIRST CLASS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
